Advertisement

Doklady Mathematics

, Volume 89, Issue 3, pp 267–270 | Cite as

On the complexity of three-dimensional cusped hyperbolic manifolds

  • A. Yu. Vesnin
  • V. V. Tarkaev
  • E. A. Fominykh
Mathematics

Keywords

DOKLADY Mathematic Hyperbolic Manifold Infinite Family Cyclic Covering Geodesic Boundary 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. Matveev, Algorithmic Topology and Classification of 3-Manifolds (Springer-Verlag, Berlin, 2007).MATHGoogle Scholar
  2. 2.
    A. Yu. Vesnin, S. V. Matveev, and E. A. Fominykh, Sib. Elektron. Mat. Izv. 8, 341–364 (2011).MathSciNetGoogle Scholar
  3. 3.
    A. Cattabriga, M. Mulazzani, and A. Vesnin, J. Korean Math. Soc. 47(3), 585–599 (2010).CrossRefMATHMathSciNetGoogle Scholar
  4. 4.
    R. Frigerio, B. Martelli, and C. Petronio, Exper. Math. 13, 171–184 (2004).CrossRefMATHMathSciNetGoogle Scholar
  5. 5.
    P. Callahan, M. Hildebrand, and J. Weeks, Math. Comput. 68, 321–332 (1999).CrossRefMATHMathSciNetGoogle Scholar
  6. 6.
  7. 7.
    W. Jaco, H. Rubinstein, and S. Tillmann, J. Topol. 2(1), 157–180 (2009).CrossRefMATHMathSciNetGoogle Scholar
  8. 8.
    W. Jaco, H. Rubinstein, and S. Tillmann, Algebr. Geom. Topol. 11(3), 1257–1265 (2011).CrossRefMATHMathSciNetGoogle Scholar
  9. 9.
    R. Frigerio, B. Martelli, and C. Petronio, Pacific J. Math. 210, 283–297 (2003).CrossRefMATHMathSciNetGoogle Scholar
  10. 10.
    A. Yu. Vesnin and E. A. Fominykh, Dokl. Math. 84, 542–544 (2011).CrossRefMATHMathSciNetGoogle Scholar
  11. 11.
    A. Yu. Vesnin and E. A. Fominykh, Sib. Math. J. 53(4), 625–634 (2012).CrossRefMATHMathSciNetGoogle Scholar
  12. 12.
    S. Anisov, Mosc. Math. J. 5(2), 305–310 (2005).MATHMathSciNetGoogle Scholar
  13. 13.
    J. Ratcliffe, Foundations of Hyperbolic Manifolds (Springer, Berlin, 1994).CrossRefMATHGoogle Scholar
  14. 14.
    E. A. Fominykh, Sib. Math. J. 52(3), 537–543 (2011).CrossRefMATHMathSciNetGoogle Scholar
  15. 15.
    S. Matveev, C. Petronio, and A. Vesnin, J. Austral. Math. Soc. 86, 205–219 (2009).CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2014

Authors and Affiliations

  • A. Yu. Vesnin
    • 1
    • 2
  • V. V. Tarkaev
    • 3
    • 4
  • E. A. Fominykh
    • 3
    • 4
  1. 1.Sobolev Institute of Mathematics, Siberian BranchRussian Academy of SciencesNovosibirskRussia
  2. 2.Omsk State Technical UniversityOmskRussia
  3. 3.Chelyabinsk State UniversityChelyabinskRussia
  4. 4.Institute of Mathematics and Mechanics, Ural BranchRussian Academy of SciencesYekaterinburgRussia

Personalised recommendations